7 doctors weighed in:

Is it possible for medication for BPH and enlarged prostate to cause a decrease in sexual interest and reduce erections?

7 doctors weighed in
3 doctors agree

In brief: Yes

Decreased sexual interest and reduced erections are side effects of both alpha blockers(such as flomax)and 5 alpha-reductase inhibitors(such as proscar).

In brief: Yes

Decreased sexual interest and reduced erections are side effects of both alpha blockers(such as flomax)and 5 alpha-reductase inhibitors(such as proscar).
Dr. Michael Michaels
Dr. Michael Michaels
Thank
Dr. Jane Eason
Internal Medicine - Infectious Disease
2 doctors agree

In brief: BPH med side effects

The class of medications known as 5'-alpha reductase inhibitors used to treat BPH can cause decreased libido and ejaculatory and/or erectile dysfunction.

In brief: BPH med side effects

The class of medications known as 5'-alpha reductase inhibitors used to treat BPH can cause decreased libido and ejaculatory and/or erectile dysfunction.
Dr. Jane Eason
Dr. Jane Eason
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors